Request file

Review/Citation:  Chiodaroli, E., Kreml, Ondřej. Non-uniqueness of admissible weak solutions to the Riemann problem for the isentropic Euler equations. emNonlinearity. /em 2018, 31(4), 1441-1460. ISSN 0951-7715

Requested document:  Kreml.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Kreml.pdf
Captcha
Here. *